Posted by: Katherine | April 17, 2008

The culprit!

I’ve been both frustrated and confused by my own weight loss the last 2 months or so. Fortunately, this week, at least things make sense. My thyroid is still off so my doc is reducing my dosage yet again. This also explains why I wake up rested but feel exhausted by afternoon and have been having headaches. Hopefully this dosage change will do it and the scale and my energy levels will begin moving once again (in different directions – lol)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: